# SDR SWAA2015021636640

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 46,225 hours, 26,759 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 162A11202
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT AXLE FLANGE CORRODED.  R & R NLG INNER STRUT CYLINDER ASSEMBLY IAW EA & MM.
